Alert archive / Vermont / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 25, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at May 29, 2012, 3:43 PM EDT for 6 counties in Vermont; Clinton County, Essex County, New York. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2012, 3:43 PM EDT (19:43 UTC)
- Expired
- May 29, 2012, 4:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Clinton County, NY, Essex County, NY, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Lamoille County, VT, Orleans County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 17 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 3:47 PM EDT | TSTM WND DMG | Milton, VT | TREES DOWN AND STREET FLOODING |
| May 29, 3:49 PM EDT | TSTM WND DMG | Colchester, VT | TREES DOWN |
| May 29, 3:52 PM EDT | HAIL 0.75 | Colchester, VT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 12:26 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1908 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
454
WUUS51 KBTV 291943
SVRBTV
NYC019-031-VTC007-011-013-015-019-023-292030-
/O.NEW.KBTV.SV.W.0025.120529T1943Z-120529T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
343 PM EDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAMOILLE COUNTY IN NORTHWEST VERMONT...
WEST CENTRAL ORLEANS COUNTY IN NORTHEAST VERMONT...
CENTRAL WASHINGTON COUNTY IN CENTRAL VERMONT...
SOUTHERN GRAND ISLE COUNTY IN NORTHWEST VERMONT...
NORTHEASTERN ESSEX COUNTY IN NORTHERN NEW YORK...
SOUTHEASTERN CLINTON COUNTY IN NORTHERN NEW YORK...
CHITTENDEN COUNTY IN NORTHWEST VERMONT...
SOUTHEASTERN FRANKLIN COUNTY IN NORTHWEST VERMONT...
* UNTIL 430 PM EDT.
* AT 336 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR SCHUYLER
ISLAND...MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
COLCHESTER POINT...SHELBURNE POINT...MALLETTS BAY...WINOOSKI...
COLCHESTER...ESSEX JUNCTION...ESSEX CENTER...MILTON...JERICHO...
WESTFORD...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM TUESDAY EVENING FOR
NORTHERN NEW YORK AND VERMONT.
&&
LAT...LON 4483 7257 4452 7249 4431 7294 4444 7379
4459 7350
TIME...MOT...LOC 1943Z 260DEG 21KT 4452 7334
$$
BOYD1 follow-up statement
015
WWUS51 KBTV 292009
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
409 PM EDT TUE MAY 29 2012
NYC019-031-VTC007-011-013-015-019-023-292030-
/O.CON.KBTV.SV.W.0025.000000T0000Z-120529T2030Z/
LAMOILLE VT-ORLEANS VT-WASHINGTON VT-GRAND ISLE VT-ESSEX NY-
CLINTON NY-CHITTENDEN VT-FRANKLIN VT-
409 PM EDT TUE MAY 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN CLINTON AND NORTHEASTERN ESSEX COUNTIES IN NORTHERN
NEW YORK...AND CENTRAL WASHINGTON COUNTY IN CENTRAL VERMONT...AND
WEST CENTRAL ORLEANS COUNTY IN NORTHEAST VERMONT...AND SOUTHEASTERN
FRANKLIN...CHITTENDEN...SOUTHWESTERN GRAND ISLE AND LAMOILLE COUNTIES
IN NORTHWEST VERMONT...
AT 406 PM EDT A SEVERE THUNDERSTORM WAS REPORTED PRODUCING ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS
NEAR COLCHESTER...MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
ESSEX CENTER...JERICHO...NORTH UNDERHILL...UNDERHILL...
THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM TUESDAY EVENING FOR
NORTHERN NEW YORK AND VERMONT.
&&
LAT...LON 4441 7319 4459 7343 4483 7257 4452 7249
4431 7294
TIME...MOT...LOC 2009Z 260DEG 21KT 4454 7313
$$
BOYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:30 PM EDT, 13 minutes earlier.
Area forecast discussion, May 29, 3:30 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
330 PM EDT TUE MAY 29 2012
.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE TRACKING EASTWARD FROM THE NORTHERN
GREAT LAKES COMBINED WITH A VERY MOIST AND UNSTABLE AIR MASS IS
PRODUCING WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE
NORTH COUNTRY THIS AFTERNOON AND EVENING. THE THREAT FOR DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL CONTINUE INTO
THIS EVENING. THE THREAT OF FLASH FLOODING ALSO CONTINUES THROUGH
MIDNIGHT TONIGHT IN ASSOCIATION WITH HEAVY RAINFALL FROM
THUNDERSTORMS. A COLD FRONT PUSHES EAST OF THE REGION FOR
WEDNESDAY WITH COOLER AND DRIER CONDITIONS EXPECTED. A FEW LIGHT
SHOWERS ARE POSSIBLE THURSDAY...MAINLY ACROSS THE HIGHER TERRAIN.
&&
.NEAR TERM /UNTIL 8 AM WEDNESDAY MORNING/...
AS OF 308 PM EDT TUESDAY...WIDESPREAD SHOWERS AND STRONG TO SEVERE
THUNDERSTORMS ARE IN PROGRESS ACROSS THE NORTH COUNTRY AND TORNADO
WATCH #313 CONTINUES THRU 01Z THIS EVENING. LARGE CAPE VALUES AND
DEEP-LAYER SHEAR VALUES OF 35-40 KTS WILL CONTINUE TO SUPPORT AN
ORGANIZED THREAT OF SEVERE THUNDERSTORMS WITH LARGE
HAIL...DAMAGING WINDS...AND HEAVY RAINFALL THRU THIS EVENING. A
FLASH FLOOD WATCH CONTINUES THROUGH MIDNIGHT TONIGHT (SEE HYDRO
SECTION BELOW). WE ARE ALSO MONITORING FOR THE POTENTIAL OF BRIEF
TORNADOES. THE THREAT OF TORNADOES IS A BIT HIGHER ACROSS VERMONT
AND PLEASE REFER TO ACTIVE WARNINGS FOR SPECIFIC THREATS.
CONVECTIVE ACTIVITY GRADUALLY WEAKENS TOWARD MIDNIGHT WHILE ALSO
PUSHING EAST OF THE CT RIVER VALLEY. JUST MENTIONED A CHANCE OF
SHOWERS AFTER MIDNIGHT AND SHOULD BEGIN TO SEE PARTIAL CLEARING
TOWARD DAYBREAK. SOME DRYING LATE TONIGHT WITH WINDS SHIFTING FROM
SOUTH TO SOUTHWEST WITH DEWPOINTS FALLING INTO THE MID-UPR 50S BY
DAYBREAK.
&&
.SHORT TERM /8 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 308 PM EDT TUESDAY...WEDNESDAY TRENDS DRIER WITH WESTERLY
850MB FLOW. WEAK SECONDARY COLD FRONT DURING THE AFTERNOON MAY
BRING AN ISOLATED SHOWER OR SPRINKLE...MAINLY TO THE NORTHERN
MOUNTAINS. HIGH TEMPS WILL BE IN THE 70S TO AROUND 80 AND IT WILL
BE LESS HUMID. WE/LL SEE DEWPOINTS DROPPING INTO THE UPR 40S TO
AROUND 50 BY AFTERNOON.
MID LEVEL SHORTWAVE OVER NORTHERN GREAT LAKES REGION MOVES ACROSS
THE NORTH COUNTRY WEDNESDAY NIGHT THROUGH THURSDAY. THIS
DISTURBANCE WILL BRING A CHANCE OF SHOWERS TO THE
REGION...ESPECIALLY NORTHERN ZONES DURING THE DAYLIGHT HOURS ON
THURSDAY. SKIES WILL GENERALLY BE PARTLY SUNNY ON BALANCE FOR THE
DAY THURSDAY. TEMPERATURES THURSDAY WILL BE ABOUT 10 DEGREES
COOLER THAN ON WEDNESDAY...WITH HIGHS IN THE MID 60S TO AROUND 70.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 1130 AM EDT TUESDAY...UPDATED THE EXTENDED FORECAST EARLY
TODAY MAINLY RELYING ON HPC GUIDANCE TO FREE UP MORE FORECASTERS
FOR SEVERE WEATHER THIS AFTERNOON. UPPER LEVEL RIDGE AND SURFACE
RIDGE WILL BE OVER THE REGION ON FRIDAY AND SLIDE EAST ON FRIDAY
NIGHT. VERTICALLY STACKED LOW PRESSURE SYSTEM WILL APPROACH FROM
THE EAST SATURDAY WITH RAIN SPREADING ACROSS THE AREA FROM WEST
TO EAST. RAIN WILL CONTINUE FRIDAY NIGHT AND SATURDAY...THEN
CHANGE OVER TO SHOWERS AS THE LOW CONTINUES TO MOVE NORTH AND
EAST OF OUR FORECAST AREA. STILL LOOKS LIKE THERE IS POTENTIAL
FOR SIGNIFICANT RAINFALL AS UPPER TROUGH TAKES ON NEGATIVE TILT.
THE THREAT OF SHOWERS WILL CONTINUE SUNDAY AS SYSTEM LIFTS SLOWLY
NORTH AND EAST OF THE AREA. A FEW LINGERING SHOWERS STILL
POSSIBLE ON MONDAY. MAXIMUM TEMPERATURES EXPECTED TO AVERAGE NEAR
OR SLIGHTLY BELOW NORMAL THROUGH THE PERIOD.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
THROUGH 18Z WEDNESDAY...
***VARIABLE CONDS EXPECTED THROUGH THE PERIOD WITH STRONG TO
SEVERE THUNDERSTORMS POSSIBLE AND ASSOCIATED TURBULENCE/HAIL***
THRU 06Z WEDNESDAY...LOOKING FOR MVFR COND WITH TRW THRU THIS
TIME. CEILINGS 030-050 WITH VSBY 3-5SM AT TIMES. AFT 06Z WED...FG
WILL DEVELOP WITH 2-5SM AT TIMES...THEN VFR BY 12Z-14Z WITH SCT
MID CLD. WINDS SSW 10-20KTS WITH GUSTS TO 30KTS BFR 00Z WED.
LGT/VAR AFT 06Z WED...BECM SSW 5-10KTS BY 13Z-14Z.
OUTLOOK 18Z WEDNESDAY THROUGH SUNDAY...
18Z WEDNESDAY THROUGH 12Z SATURDAY...MAINLY VFR CONDS EXPECTED.
COULD SEE WIDELY SCT/SCT SHOWERS WED/THU AFTERNOON WITH UPPER
TROUGH PASSG...BUT MOST TERMINALS SHOULD REMAIN MAINLY DRY. PATCHY
LATE NIGHT/EARLY MORNING BR/FG AND ASSOCIATED MVFR/IFR CONDS
POSSIBLE 06-12Z AT KMPV/KSLK.
12Z SATURDAY ONWARD...INCREASING CHCS FOR WIDESPREAD RAFL WITH
LOCALIZED MVFR CONDS POSSIBLE...ESP AT KMPV/KSLK/KMSS.
&&
.HYDROLOGY...
A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE NORTH COUNTRY
THROUGH MIDNIGHT TONIGHT. EARLY MORNING CONVECTIVE STORMS PRODUCED
LOCALIZED RAINFALL AMOUNTS IN EXCESS OF 2". THE EARLY MORNING
HEAVY RAIN HAS PRIMED SOME RIVER BASINS FOR POSSIBLE FLASH
FLOODING AS SEVERE AND HEAVY RAIN PRODUCING THUNDERSTORMS
REDEVELOP AND MOVE ACROSS THE REGION FROM WEST TO EAST DURING THE
AFTN AND EVENING HOURS. WITH CURRENT RADAR TRENDS AT 1915Z...WE
ARE PARTICULARLY CONCERNED ABOUT TRAINING TSTMS FROM ESSEX COUNTY
NY EWD INTO CENTRAL VT. ALL OF CENTRAL AND ERN VT MAY BECOME
PROBLEMATIC FOR LOCALIZED FLASH FLOODING LATER THIS AFTERNOON AND
INTO TONIGHT. THE THREAT OF FLASH FLOODING WILL END AFTER
MIDNIGHT AS A COLD FRONT CLEARS THE AREA TO THE EAST.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR VTZ001>012-
016>019.
NY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ026>031-
034-035-087.
&&
SYNOPSIS...BANACOS
NEAR TERM...BANACOS
SHORT TERM...BANACOS
LONG TERM...NEILES
AVIATION...JN
HYDROLOGY...BANACOSHazardous weather outlook, May 29, 12:33 PM EDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 1233 PM EDT TUE MAY 29 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-301645- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 1233 PM EDT TUE MAY 29 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...TORNADO WATCH 313 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 29, 3:14 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
314 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL EDEN MILLS 44.71N 72.54W
05/29/2012 E1.00 INCH LAMOILLE VT TOWN OFFICE
AT LEAST QUARTER-SIZE HAIL AND STRONG WINDS
&&
EVENT NUMBER BTV1200084
SLWLocal storm report, May 29, 3:15 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
315 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL LOWELL 44.80N 72.45W
05/29/2012 M1.25 INCH ORLEANS VT PUBLIC
&&
EVENT NUMBER BTV1200085
JNLocal storm report, May 29, 3:28 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
328 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM LIGHTNING 1 NE MONTPELIER 44.28N 72.55W
05/29/2012 WASHINGTON VT PUBLIC
FIRE DEPT RESPONDING TO LIGHTNING STRIKE
&&
EVENT NUMBER BTV1200086
CMLocal storm report, May 29, 3:35 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
335 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 3 NNE SHOREHAM 43.93N 73.30W
05/29/2012 E0.75 INCH ADDISON VT PUBLIC
&&
EVENT NUMBER BTV1200088
NEILESLocal storm report, May 29, 3:37 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
337 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL WEST GLOVER 44.73N 72.22W
05/29/2012 E0.50 INCH ORLEANS VT PUBLIC
&&
EVENT NUMBER BTV1200089
NFLocal storm report, May 29, 3:42 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
342 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG PLATTSBURGH 44.70N 73.45W
05/29/2012 CLINTON NY TRAINED SPOTTER
LARGE METAL WALL AT TEMPORARY DOWNTOWN BUILDING KNOCKED
DOWN
&&
EVENT NUMBER BTV1200090
JNThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 12:00 AM EDT | Special Weather Statement | BTV | Orange, Windsor | 60 min |
| May 29, 12:06 AM EDT | Severe Thunderstorm Warning | BTV | Orange, Windsor | 39 min |
| May 29, 1:12 AM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Orange, Washington | 63 min |
| May 29, 1:30 AM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Orange, Washington | 60 min |
| May 29, 2:29 AM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Washington | 41 min |
| May 29, 2:48 AM EDT | Special Weather Statement | BTV | Franklin, Orleans | 57 min |
| May 29, 4:12 AM EDT | Special Weather Statement | BTV | Chittenden | 63 min |
| May 29, 4:28 AM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden | 62 min |
| May 29, 4:46 AM EDT | Special Weather Statement | BTV | Grand Isle | 29 min |
| May 29, 5:05 AM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille, Orleans | 55 min |
| May 29, 6:26 AM EDT | Severe Thunderstorm Warning | BTV | Addison | 64 min |
| May 29, 7:07 AM EDT | Flash Flood Watch | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 5 more | 15 hr |
| May 29, 8:52 AM EDT | Special Weather Statement | BTV | Caledonia, Chittenden, Orange, Washington | 53 min |
| May 29, 9:42 AM EDT | Special Weather Statement | BTV | Caledonia | 63 min |
| May 29, 9:47 AM EDT | Special Weather Statement | BTV | Essex | 28 min |
| May 29, 12:56 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle | 34 min |
| May 29, 1:29 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle, Orleans | 61 min |
| May 29, 1:48 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland, Windsor | 57 min |
| May 29, 1:51 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Washington | 84 min |
| May 29, 1:56 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland | 64 min |
| May 29, 2:18 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle | 57 min |
| May 29, 2:18 PM EDT | Tornado Warning | BTV | Franklin, Lamoille, Orleans | 57 min |
| May 29, 2:31 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Lamoille, Washington | 23 min |
| May 29, 2:46 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Orange, Rutland, Washington, Windsor | 59 min |
| May 29, 2:50 PM EDT | Tornado Warning | BTV | Caledonia, Franklin, Lamoille, Orleans | 25 min |
| May 29, 2:59 PM EDT | Flash Flood Warning | BTV | Addison | 4 hr |
| May 29, 3:09 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille | 66 min |
| May 29, 3:12 PM EDT | Tornado Warning | BTV | Caledonia, Essex, Lamoille, Orleans | 42 min |
| May 29, 3:28 PM EDT | Flash Flood Warning | BTV | Addison, Chittenden, Orange, Rutland, Washington, Windsor | 4 hr |
| May 29, 3:30 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Orleans | 30 min |
| May 29, 3:41 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Orange, Rutland, Washington, Windsor | 64 min |
| May 29, 4:02 PM EDT | Tornado Warning | BTV | Addison, Orange, Rutland, Washington, Windsor | 29 min |
| May 29, 4:22 PM EDT | Flash Flood Warning | BTV | Caledonia, Chittenden, Essex, Franklin, Lamoille, Orleans and 1 more | 4 hr |
| May 29, 4:54 PM EDT | Severe Thunderstorm Warning | BTV | Orange, Rutland, Windsor | 66 min |
| May 29, 5:41 PM EDT | Special Weather Statement | BTV | Rutland, Windsor | 2 hr |
| May 29, 6:06 PM EDT | Special Weather Statement | BTV | Windsor | 24 min |
| May 28, 11:46 PM EDT | Special Weather Statement | BTV | Essex | 59 min |
| May 29, 12:57 PM EDT | Severe Thunderstorm Warning | BTV | Essex, Franklin, St. Lawrence | 63 min |
| May 29, 2:15 PM EDT | Special Weather Statement | BTV | Essex | 3 hr |
| May 29, 2:39 PM EDT | Severe Thunderstorm Warning | BTV | Essex, Franklin, St. Lawrence | 66 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2012Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.